Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Small child, severe boils on legs. Prescribed omnacortil syrup. Safe to take?

Dear Doctor, My son who is 8 yrs old has developed severe boils on his legs, we consulted a dermatologist who prescribed Omnacortil 5 mg / 5 ml syrup alongside flutibact ointment to be externally applied. This is the second time dat he is having this problem and he told us it could be bites from crawling insects. I just wanted to check out if it is safe to give this syrup frequently. Please do advise. Thanks & regards
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for your query.
I could have given you better advice if you could send some photographs of the lesion. The doctor has prescribed a antibiotic steroid cream and given you a steroid syrup. The cream should be used lightly and should not exceed 7 days without supervision. The oral steroid given should be tapered down slowly if used more than 7 days. Oral steroids have some potential side effects. If the lesions do not heal within 4-5 days consult an expert paediatric dermatologist. Hope this answers your question.have a nice day.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor